Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Sugar level 122 fasting, 190 pp, play badminton. Medicine?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 157 Questions
i am 49 yr. old and 78 kh wt. with5'11" ht.
I am suffering with high sugar and had been taking one gluconorm at night for last seven months.I play badminton in the morning almost 15 days a month. pl. suggest me the medicine or the next course of action as my sugar level is about 122 fasting and 190 pp
Posted Sun, 6 May 2012 in Diabetes
Answered by Dr. Sunil.N 2 hours later

Thanks for your query.

The fasting sugars level should be target below 100mg/dl while on treatment. Also the blood pressure should be target below 130/80 mm Hg.

Gluconorm is Repaglinide, Since you are using single drug, a combination can be helpful involving drugs like Metformin or Rosiglitazone along with the Repaglinide will be good, in addition to above high sugars can be controlled with diet, exercise(as you are playing badminton, and weight reduction.

Consult with your treating physician for the change of the treatment and blood sugars should be checked before changing in the medications.

Certain Blood test can be done if not done earlier , the test are Hb1Ac , Blood cholesterol level.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor